# SDR J4PA4438

- Difficulty date: February 11, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N509SR
- Make and model: Cirrus SR22
- Aircraft serial: 2180
- Aircraft time: 1,619 hours
- Engine: Cont IO550N
- Engine time: 1,619 hours
- System (JASC): 2710 · Aileron Control System
- Part: Trim Motor
- Part number: 11796002
- Condition: Shorted
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 1656 LOCAL DEPARTED FROM KCUB TO KIGX WITH 2 PAXS, CRUISE TO 5,000 FT. AUTOPILOT WAS PULLING TO RIGHT.  AFTER RESETTING OF THE AP SMOKE WAS SEEN FROM THE RIGHT SIDE OF THE CENTER AVIONICS RACK.  THE AUTOPILOT WAS DISCONNECTED AND THE SMOKE STOPPED.  AFTER LANDING (1714 LOCAL) WITHOUT INCIDENT OR INJURIES AT KCAE, IT WAS NOTICED THAT THE ROLL ACTUATOR CB WAS TRIPPED.  AFTER MAINTENANCE CHECK, IT WAS FOUND THE ROLL TRIM MOTOR WAS SHORTED AND CAUSING FEED BACK TO THE AUTOPILOT, SHORTING IT OUT.
